# SDR QXEA0200685

- Difficulty date: April 19, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGED COUNTERSINK HOLE ON AFT UPPER PANEL FASTENER HOLE FORWARD RIGHT HAND FUSELAGE SKIN ADJACENT TO PANEL 122AR.  REPAIRED IAW DHC-8 RD 8-53-4317.
